# SDR SWIA2020090952413

- Difficulty date: July 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Part number: 600102461
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP HINGE BOXES SPRINGS AT WS 178.00, WS 220.00 AND 264.00 ARE CORRODED.  C-CHECK RO 9/5/2020.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE HINGE BOX HARDWARE AT WS 178.00 AND 264.00, IAW CRJ 200 AMM.  PERFORMED OPS TEST, OPS TEST GOOD.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
